くすりのしおり

External
Revised: 11/2015

The information on this sheet is based on approvals granted by the Japanese regulatory authority. Approval details may vary by country. Medicines have adverse reactions (risks) as well as efficacies (benefits). It is important to minimize adverse reactions and maximize efficacy. To obtain a better therapeutic response, patients should understand their medication and cooperate with the treatment.
Brand name :
Anhiba Suppository for children 50mg
 Active ingredient:
Acetaminophen
 Dosage form:
white anal suppository, maximum diameter: approx. 8.5 mm, length: approx. 24 mm
 Print on wrapping:
アンヒバ坐剤小児用50mg

Effects of this medicine

This medicine directly acts on the thermoregulatory center to dilate skin vascular and consequently lowers a fever by enhancing heat emission.
It is usually used for relieving fever and pain in children.

Before using this medicine, be sure to tell your doctor and pharmacist

  • If you have previously experienced any allergic reactions (itch, rash, etc.) to any medicines.
    If you have: an abnormality in blood, liver disorder, renal disorder, cardiac disorder, aspirin-induced asthma or a history of it.
  • If you are pregnant or breastfeeding.
  • If you are taking any other medicinal products. (Some medicines may interact to enhance or diminish medicinal effects. Beware of over-the-counter medicines and dietary supplements as well as other prescription medicines.)

Dosing schedule (How to take this medicine)

  • Your dosing schedule prescribed by your doctor is ((        to be written by a healthcare professional))
  • In general, for babies, infants and children, insert 10 to 15 mg of the active ingredient per kilogram of the body weight into the rectum at a time. The dosing interval will be determined to be 4 to 6 hours or longer, and the total daily dose is limited to 60 mg/kg. The dosage may be adjusted according to the age or symptoms, however, the dose won't be exceeded the adult dose (500 mg of the active ingredient for the maximum single dose, 1,500 mg for the maximum daily dose). This preparation contains 50 mg of the active ingredient in a suppository. Strictly follow the instructions.
  • Never take orally the suppository. Use the suppository after defecation preferably. Firstly take a suppository out of the package and insert it into the rectum deeply from the greater apex of the medicine.
  • If you miss a dose, use a dose as soon as possible. You should never use two doses at one time. Take an interval of 4 to 6 hours to use the next dose. In principal, avoid administrating for a long term, the medicine should be administered for 5 days or shorter.
  • If you accidentally use more than your prescribed dose, consult with your doctor or pharmacist.
  • Do not stop using this medicine unless your doctor instructs you to do so.

Precautions while taking this medicine

  • Do not take other medicines containing acetaminophen (OTC cold remedy, etc.) while taking this medicine. Liver dysfunction may occur because of acetaminophen overdose.
  • If you use this medicine for a long period of time, liver function test may be regularly conducted. Conduct liver function test at the designated time and date.

Possible adverse reactions to this medicine

The most commonly reported adverse reactions include rash, skin turns to purple (cyanosis), loss of appetite, diarrhea, loose stool, defecation desire and nausea/vomiting. If any of these symptoms occur, consult with your doctor or pharmacist.
The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
  • dyspnea, generalized flush, hives  [shock, anaphylaxis]
  • redness, bloodshot eyes, fever  [toxic epidermal necrolysis, oculomucocutaneous syndrome, acute generalized exanthematous pustulosis]
  • yellowing of the skin and the white of eyes, malaise, loss of appetite  [fulminant hepatitis, hepatic function disorder, jaundice]
  • dyspnea, wheezing  [induction of asthma attack]
  • cough, dyspnea, fever [interstitial pneumonia]
The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.

Storage conditions and other information

  • Keep out of the reach of children. Store away from heat and moisture. Store in a cold dark place such as a refrigerator.
  • Discard the remainder. Do not store them.

For healthcare professional use only : Day Month Year

For further information, talk to your doctor or pharmacist.